# SDR TRAX200701167

- Difficulty date: August 9, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 22,174 hours, 18,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE O/B ATTACH BRACKET CRACKED.  REMOVED RIGHT WING I/B LEADING EDGE O/B ATTACH BRACKET.  OK TO INSTALL SERVICEABLE RT WING I/B LEADING EDGE O/B ATTACH BRACKET P/N 600-12025-8.  INSTALLED SERVICEABLE RT WING I/B LEADING EDGE O/B ATTACH BRACKET P/N 600-12025-8 IAW CRJ 200 AMM SECTION 20-21-0.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
